# SDR SWAA2024092741346

- Difficulty date: September 24, 2024
- Submitted: September 27, 2024
- Operation: Air carrier
- Aircraft: N8756S
- Make and model: Boeing 737-8
- Aircraft serial: 67209
- Aircraft time: 7,832 hours, 3,779 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD FLT ATTENDANT POSITION FLASHLIGHT WILL NOT TEST<[01] PERFORMED FWD FLIGHT ATTENDANT POSITION FLASHLIGHT TEST IAW AMM 25-64-00. OPS TEST GOOD.
